Regarding on the exact solutions for the nonlinear fractional differential equations

Kaplan M., KOPARAN M., Bekir A.

OPEN PHYSICS, vol.14, no.1, pp.478-482, 2016 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 1
  • Publication Date: 2016
  • Doi Number: 10.1515/phys-2016-0056
  • Journal Name: OPEN PHYSICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.478-482
  • Keywords: Nonlinear fractional differential equation, the modified Riemann-Liouville derivative, the modified simple equation method, exact solution
  • Anadolu University Affiliated: Yes


In this work, we have considered the modified simple equation (MSE) method for obtaining exact solutions of nonlinear fractional-order differential equations. The space-time fractional equal width (EW) and the modified equal width (mEW) equation are considered for illustrating the effectiveness of the algorithm. It has been observed that all exact solutions obtained in this paper verify the nonlinear ordinary differential equations which was obtained from nonlinear fractional-order differential equations under the terms of wave transformation relationship. The obtained results are shown graphically.